AIMS Mathematics, 2021, 6(1): 404-419. doi: 10.3934/math.2021025

Research article

Export file:

Format

  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text

Content

  • Citation Only
  • Citation and Abstract

A fractional Landweber iterative regularization method for stable analytic continuation

School of Science, Lanzhou University of Technology, Lanzhou, Gansu, 730050, People’s Republic of China

In this paper, we consider the problem of analytic continuation of the analytic function $g(z)=g(x+iy)$ on a strip domain Ω=$\{z=x+iy\in \mathbb{C}|\,x\in\mathbb{R},0< y < y_0\}$, where the data is given only on the line $y=0$. This problem is a severely ill-posed problem. We propose the fraction Landweber iterative regularization method to deal with this problem. Under the a priori and a posteriori regularization parameter choice rule, we all obtain the error estimates between the regularization solution and the exact solution. Some numerical examples are given to verify the efficiency and accuracy of the proposed methods.
  Figure/Table
  Supplementary
  Article Metrics

References

1. M. M. Lavrent'ev, V. G. Romanov, S. P. Shishatski$\check{i}$, Ill-posed problems of mathematical physics and analysis, Providence: American Mathematical Society, 1986.

2. J. Franklin, Analytic continuation by the fast Fourier transform, SIAM J. Sci. Stat. Comput., 11 (1990), 112-122.

3. I. S. Stefanescu, On the stable analytic continuation with a condition of uniform boundedness, J. Math. Phys., 27 (1986), 2657-2686.

4. A. G. Ramm, The ground-penetrating radar problem III, J. Inverse Ill-Pose. Probl., 8 (2000), 23-30.

5. C. L. Fu, F. F. Dou, X. L. Feng, Z. Qian, A simple regularization method for stable analytic continuation, Inverse Probl., 24 (2008), 1-15.

6. Z. Q. Zhang, Y. J. Ma, A modified kernel method for numerical analytic continuation, Inverse Probl. Sci. Eng., 21 (2013), 840-853.

7. X. T. Xiong, L. Zhu, M. Li, Regularization methods for a problem of analytic continuation, Math. Comput. Simulat., 82 (2012), 332-345.

8. H. Cheng, C. L. Fu, X. L. Feng, An optimal filtering method for stable analytic continuation, J. Comput. Appl. Math., 236 (2012), 2582-2589.

9. Y. Zhang, B. Hofmann, On fractional astmptotical regularization of linear ill-posed problems in Hilbert Spaces, Fract. Calc. Appl. Anal., 22 (2019), 699-721.

10. H. Egger, A. Neubauer, Preconditioning Landweber iteration in Hilbert scales, Numer. Math., 101 (2005), 643-662.

11. R. Gong, B. Hofmann, Y. Zhang, A new class of accelerated regularization methods, with application to bioluminescence tomography, Inverse Probl., 36 (2020), 055013.

12. Z. L. Deng, C. L. Fu, X. L. Feng, Y. X. Zhang, A mollification regularization method for stable analytic continuation, Math. Comput. Simulat., 81 (2011), 1593-1608.

13. Y. X. Zhang, C. L. Fu, L. Yan, Approximate inverse method for stable analytic continuation in a strip domain, J. Comput. Appl. Math., 235 (2011), 2979-2992.

14. H. Cheng, C. L. Fu, Y. X. Zhang, An iteration method for stable analytic continuation, Appl. Math. Comput., 233 (2014), 203-213.

15. X. L. Feng, W. T. Ning, A wavelet regularization method for solving numerical analytic continuation, Int. J. Comput. Math., 92 (2015), 1025-1038.

16. C. L. Fu, Z. L. Deng, X. L. Feng, F. F. Dou, A modified Tikhonov regularization for stable analytic continuation, SIAM J. Numer. Anal., 47 (2009), 2982-3000.

17. X. T. Xiong, Q. Cheng, A modified Lavrentiev iterative regularization method for analytic continuation, J. Comput. Appl. Math., 327 (2018), 127-140.

18. H. W. Engl, M. Hanke, A. Neubauer, Regularization of inverse problems, Boston: Kluwer Academic, 1996.

19. F. Yang, X. Liu, X. X. Li, C. Y. Ma, Landweber iterative regularization method for identifying the unknown source of the time-fractional diffusion equation, Adv. Differ. Equ., 2017 (2017), 388-402.

20. F. Yang, X. Liu, X. X. Li, Landweber iterative regularization method for identifying the unknown source of the modified Helmholtz equation, Bound. Value Probl., 2017 (2017), 91-106.

21. F. Yang, Y. P. Ren, X. X. Li, D. G. Li, Landweber iterative method for identifying a space-dependent source for the time-fractional diffusion equation, Bound. Value Probl., 2017 (2017), 1-19.

22. F. Yang, Y. P. Ren, X. X. Li, Landweber iteration regularization method for identifying unknown source on a columnar symmetric domain, Inverse Probl. Sci. Eng., 26 (2018), 1109-1129.

23. F. Yang, Y. Zhang, X. X. Li, Landweber iterative method for identifying the initial value problem of the time-space fractional diffusion-wave equation, Numer. Algorithms, 83 (2020), 1509-1530.

24. F. Yang, N. Wang, X. X. Li, Landweber iterative method for an inverse source problem of time-fractional diffusion-wave equation on spherically symmtric domain, J. Appl. Anal. Comput., 10 (2020), 514-529.

25. X. T. Xiong, X. M. Xue, Z. Qian, A modified iterative regularization method for ill-posed problems, Appl. Numer. Math., 122 (2017), 108-128.

26. E. Klann, R. Ramlau, Regularization by fractional filter methods and data smoothing, Inverse Probl., 24 (2008), 045005.

27. P. Mathé, M. T. Nair, B. Hofman, Regularization of linear ill-posed problems involving multiplication operators, Appl. Anal., DOI: 10.1080/00036811.2020.1758308.

© 2021 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Article outline

Show full outline
Copyright © AIMS Press All Rights Reserved